# SDR REXA2013071401364

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 20,531 hours, 17,927 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG JET FUEL ODOR IN CABIN AFTER STARTING APU.  REPLACED LT COALESCER BAG IAW AMM 21-51-13,  ALL CHECKED GOOD.  ODOR NO LONGER NOTICEABLE.  ACFT OK FOR SERVICE.
